Search

Stochastic differential games between two insurers with generalized mean-variance premium principle

Recurso electrónico / electronic resource
Collection: Articles
Title: Stochastic differential games between two insurers with generalized mean-variance premium principle / Shumin Chen, Hailiang Yang, Yan ZengAuthor: Chen, Shumin
Notes: Sumario: We study a stochastic differential game problem between two insurers, who invest in a financial market and adopt reinsurance to manage their claim risks. Supposing that their reinsurance premium rates are calculated according to the generalized mean-variance principle, we consider the competition between the two insurers as a non-zero sum stochastic differential game. Using dynamic programming technique, we derive a system of coupled Hamilton JacobiBellman equations and show the existence of equilibrium strategies. For an exponential utility maximizing game and a probability maximizing game, we obtain semiexplicit solutions for the equilibrium strategies and the equilibrium value functions, respectively. Finally,we provide some detailed comparative-static analyses on the equilibrium strategies and illustrate some economic insights.Related records: En: Astin bulletin. - Belgium : ASTIN and AFIR Sections of the International Actuarial Association = ISSN 0515-0361. - 01/01/2018 Volumen 48 Número 1 - enero 2018 , p. 413-434Materia / lugar / evento: Modelo estocástico Modelos actuariales Modelos matemáticos Procesos estocásticos Reaseguro Matemática del seguro Other authors: Yang, Hailiang
Zeng, Yan
Other categories: 6
See issue detail